# SDR CALA9601477

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN UNDER NUMBER 3 VHF ANTENNA CRACKED JUST AFT OF STATION 727D.  INSTALLED FILLER AND DOUBLER PER SRM 53-00-01.
